Thanks for sharing. It seems this user believes they had a seizure (had seizure but unsure of cause) after dosing 1mg of clonazolam, which is quite a bit considering the substance in question. For instance I`ve been dosing 250ug 3-4 times a week, sometimes .5mg but always as two separate doses hours apart. the most I've had was .75mg in 4-6hrs, and it was nighttime and was in bed but defineitly grayed/blacked out from that. But thankfully no adverse side affects really, during or after, aside from next day grogginess.When it first came out, I pretty quickly came across a couple posts on Reddit that mentioned withdrawal seizures after people's first or second doses. At the time, I wasn't sure how many were cross posts, so it was hard to know if it was just one or two people, or more than that. iirc, I don't think Bluelight forum rules let me link up other forums, but Google should take you there, I think.
That said, a whole lot more people have taken it since, so if it's been a common issue I imagine that people know about. After that, I stopped paying attention. It may not be an issue.
Here's a link. This person used it much more frequently than described, but it's not from a forum.
The report may be anecdotal but still serves as a great guideline, and warning to others about just exactly what their working with.
P.S. I ❤ Erowid
EDIT: I see the report also states their friend who was dosing .25-75.mg sporadically also says they experienced a seizure Yikes